# SDR UIEA2021052601201

- Difficulty date: June 6, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 83,024 hours, 18,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Bs 478-481
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR CUT-OUT , UPPER FWD CORNER HAS EXFOLIATING CORROSION ON INNER SKIN.( REMOVED CORROSION FROM C-1 DOOR CUT-OUT UPR BEAR STRAP FWD CORNER AND FOUND OUT OF LIMITS IAW B767 SRM 53-00-01-1A-1.  REPAIRED UPR BEAR STRAP FWD CORNER IAW FAS EA 21050 REV. IR )
